# SDR DXTA200400280

- Difficulty date: March 28, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 4,136 hours, 2,788 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Condition: Damaged
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL250, CREW HEARD A LOUD THUMP FOLLOWED BY A LANDING GEAR UNLOCK LIGHT INDICATION. DURING DESCENT THROUGH 4000 FT, HEARD A THUMP FOLLOWED BY THE “UNLOCK” LIGHT GOING OUT. FOLLOWED CHECKLIST TO LOWER AND BLOW DOWN GEARS, HAD NORMAL GEAR INDICATIONS 3 GREEN AND NO RED, AIRCRAFT LANDED WITHOUT INCIDENTS. TROUBLESHOT GEAR SYSTEM AND FOUND EMERGENCY GEAR UP-LOCK RELEASE CABLE TENSION TOO TIGHT.  RE-RIGGED UP-LOCK EMERGENCY GEAR CABLE TENSIONS AND PERFORMED EMERGENCY GEAR UP-LOCK RELEASE IAW CESSNA 750 MM CHAPTER 32-30-05 FOR MAIN GEAR AND 33-70-06 FOR NOSE GEAR.  SERVICED PNEUMATIC BOTTLE IAW CESSNA 750 MM CHAPTER 12-19-36, OPERATIONAL CHECKED GOOD.
